Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Accidently consumed harpic toilet cleaner, burning throat and stomach. Remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
hi mistakenly my hubby drank harpic toilet cleaner.what can be done as immediate remedy
there is a burning sensation in the throat and stomach
pls suggest immediate remedy
Posted Wed, 23 May 2012 in General Health
Answered by Dr. Shanthi.E 39 minutes later

Please give him a glass of water with about a tablespoon full of salt and induce vomiting in him.

Repeat the procedure till he vomits completely the contents in his stomach.

However, please do not wait after this. Take him to the emergency room as soon as possible so that a stomach wash can be given immediately, his vitals checked and monitored under medical care.

If the amount drank is minimal, there are no immediate complications. However, please do not wait and watch in such situations.

Your husband needs immediate medical attention to rule out any serious adverse effects of Harpic on his body.

I wish him early recovery.

Please do write back in case of further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor